# SDR AALA20091012TUL01

- Difficulty date: October 11, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 24,767 hours, 10,449 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Defective
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

INFLIGHT FLL TO DFW.  CREW REPORTED THE FLAP HANDLE INDICATOR DID NOT MOVE WHEN THE FLAP HANDLE MOVED TO 30.  WHILE WORKING THE PROBLEM GOT A TOO LOW FLAP WHICH CONFIRMED THE FLAPS, WHERE NOT AT 30.  WENT AROUND AND COMPLETED THE TRAILING EDGE FLAP DISAGREE PROCEDURE.  LANDED WITHOUT INCIDENT WITH FLAPS 15 DEGREES FOUND FAULT CODE 27-53-280.  REPLACED CIRCUIT BREAKER C1443 AND INDICATOR.
